I was prescribed Wellbutrin for anxiety, and because Lexapro had been taking away my ability to orgasm. I feel genuinely stupid. I had a brain injury 8 months ago which caused issues, but everything is worse now. I can no longer speak to people without feeling confused or detached. I now orgasm within a minute, I lose my train of thought within seconds of starting a sentence, I can't face situations that require genuine thought. I've been on for about a month now, at 100 mg. What do I do?
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Feb 2012 • 3 answers
Updated 22 Mar 2010 • 1 answer
Updated 12 Jun 2012 • 2 answers
Updated 24 Aug 2014 • 1 answer
I've been on Wellbutrin xl since December 2011. I had a head injury. It worked well. No side effects
Updated 14 Jun 2016 • 2 answers